I have ED and I am using Androgel to help me get an erection. My question is, " will it cause an erection"?
I believe that depends on whether or not your ED is being caused by low T or something else. I have suffered many ill effects of low-T from emotional mood swings, low energy and decreased ability to perform sexually (ED). For me, I would say it definately helps with erections yet I find cialis helps with sustained erectile ability. An important note to remember, is testosterone can be converted to estrogen more readily in overweight men acutally backfiring the goal of restoring our masculine mojo. Also, I find the application site impacting its effectiveness. Good luck.
I believe the answer is "No, Androgel will not CAUSE an erection." Erection is a function of blood filling the inflatable sacks within the penis, causing it to swell. There are other drugs for treating this (Cialis, as mentioned above, and Viagra, Lavitra, to name a few) that open the blood vessles, allowing more filling faster, and also, having the blood trapped in those sacks due to blood pressure.
However, some doctors may be prescribing Androgel to assist in the increase of desire and libido... and this may be reflected in an erection or more frequent erections.
According to my healthcare provider increased Testosterone will definitely cause erections. So the answer to your question is unequivocally is YES. She stated it will affect both the frequency and longevity of erections as though I was 18 again. Personally I have been on Testosterone Therapy for only a couple of weeks and haven't had these benefits yet but I was told it would take some for my T levels to rise.
- AndroGel Information for Consumers
- AndroGel Information for Healthcare Professionals (includes dosage details)
- Side Effects of AndroGel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 3 answers
Posted 3 Apr 2011 • 4 answers
Posted 7 Jun 2011 • 1 answer
Posted 5 Sep 2011 • 2 answers
Posted 18 Aug 2016 • 1 answer